# SDR ASOA200901292

- Difficulty date: November 12, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 11,710 hours, 9,936 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Mains
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBOUND AFTER SELECTING LDG GEAR LEVER TO DOWN POSITION AT 3000' AND 180 KTS RECIEVED GEAR DISAGREE WARNING.  NOSE GEAR INDICATED DOWN, 2 MAINS INDICATED UP.  FOLLOWED QRH, RECYCLED 6 TIMES WITH NO HELP.  PULLED LANDING GEAR MANUAL RELEASE, MAINS EXTENDED AND SHOWED DOWN ON EICAS.  NORMAL LANDING, HYD PRESS NORMAL THROUGHOUT.  MAIN GEAR ICON ON EICAS NEVER CHANGED FROM "UP" UNTIL MANUAL RELEASE.  EMERGENCY DECLARED BY ATC AND TRUCKS ON STAND BY AS A PRECAUTION.
